# SDR AWXA9900006

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN STA 727A AND 760 APPROX ABOVE STRINGER 17 RT FUSELAGE.  TEMP REPAIR PER SRM.  REINSPECT AT 3,000 FLIGHT CYCLES AND EVERY 2500 FLIGHT CYCLES THEREAFTER.  PERMANENT REPAIR MUST BE C/W WITHIN 10,000 FLIGHT CYCLES PER SRM 53-30-3, FIG 1 PG 2C.
